Evidence map›Paper›PMID 24452843›Full record

ArticleDer Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete2014

[Drug-induced subacute cutaneous lupus erythematosus: repeated occurrence following treatment with terbinafine].

G Wagner, M M Sachse

Abstract readCase Reports
PubMed Publisher
In one paragraph

Article in Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete, 2014. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
1.0field-weighted citation impact, top 22% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 6 citations in OpenAlex.

  1. Article
  2. [Terbinafine : Drug-induced lupus erythematodes and triggering of psoriatic skin lesions].Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2016
    Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors at 1 institution in 1 country.

G WagnerKlinik für Dermatologie, Allergologie und Phlebologie, Klinikum Bremerhaven Reinkenheide, Postbrookstr. 103, 27574, Bremerhaven, Deutschland, gunnar.wagner@klinikum-bremerhaven.de.
M M Sachse
Klinikum Bremerhaven-Reinkenheide · DE

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

A woman developed subacute cutaneous lupus erythematosus (SCLE) in 1995 and 2013, each time 6 weeks after initiation of terbinafine therapy. Within the heterogeneous group of drug-induced SCLE terbinafine is considered the most common cause. The clinical, histopathological and laboratory findings of idiopathic and drug-induced SCLE are largely identical. The pathogenesis of drug-induced SCLE is not known. Cytotoxic and immunological mechanisms are considered likely. The treatment of drug-induced SCLE is discontinuation of the suspected drug. In addition, corticosteroids are recommended alone or in combination with chloroquine or hydroxychloroquine.

Indexed as

AdultAntifungal AgentsFemaleHumansLupus Erythematosus, CutaneousNaphthalenesRecurrenceTerbinafineTreatment OutcomeAntifungal AgentsNaphthalenesTerbinafine

Identifiers

PMID24452843
OpenAlexW2255577555

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.